# SDR K11A2017082472901

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 38,585 hours, 20,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1000679
- Part serial: 58885
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND COCKPIT PORTABLE EMERGENCY LIGHT INOPERATIVE. R & R THE PORTABLE EMERGENCY LIGHT IAW AMM 33-50-92, OPS CHECKED GOOD.
